MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404252
Medical Device Problem Codes Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with a history of erectile dysfunction and an inflatable penile prosthesis (ipp) implant device noted that the device was not working as there was fluid loss.The fluid loss was identified by there being air in the pump.The physician removed and replaced the entire device through replacement surgery, and there were no patient signs or symptoms reported at this time.
 
Additional Manufacturer Narrative
B3: date is unknown, so estimated date was entered.D10: concomitant product udi for reservoir is (b)(4).H6: the device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Fluid loss and fluid leakage are acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent fluid loss.The dfu instructs repeat steps 6 and 7 until no bubbles are noted in the graduate during deflation, after the air has been removed, inject sterile normal saline (approximately 20 ml-30 ml) without injecting an air bubble, use the partially filled syringe to aspirate all air from the cylinder, and then slowly fill the cylinder with sterile normal saline (approximately 20 ml-30 ml) without injecting an air bubble, and to allow the air to be expelled from the pump and tubing, continue to squeeze and release the pump bulb 2-3 more times until no air bubbles appear in the graduate (these squeezes can be softer).Let the pump bulb completely refill before each squeeze.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent air in system.Based on the information available the cause that contributed to the reported event cannot be established.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key23968850
Report Number2124215-2026-00487
Device Sequence Number18104139
Product Code JCW
UDI-Device Identifier00878953003603
UDI-Public(01)00878953003603(17)130222(10)698087002
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/22/2013
Device Model Number72404252
Device Catalogue Number72404252
Device Lot Number698087002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/05/2026
Date Device Manufactured03/09/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT:704271014 UPN 72404155 RESERVOIR 65 ML PC/IZ.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale